

Ibuprofen and Pseudoephedrine Hydrochloride tablets
Temporarily relieves symptoms of colds, sore throat pain, sinus pain, nasal congestion, headache, fever, minor aches and pains
Medicinal Ingredients: Ibuprofen 200 mg Pseudoephedrine 30 mg Keep out of reach of children.